# SDR DALA2017120808483

- Difficulty date: December 6, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 60,525 hours, 34,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ROW 26 BROKEN.  INSTALLED NEW LIGHT COVER.
